×

Supplements and corrections to the paper: A classification of the second order degenerate elliptic operators and its probabilistic characterization. (English) Zbl 0382.60069


MSC:

60H99 Stochastic analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hermann, R., The differential geometry of foliations II, J. Math. Mech., 11, 305-313 (1963)
[2] Ichihara, K.; Kunita, H., A classification of the second order degenerate elliptic operators and its probabilistic characterization, Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 30, 235-254 (1974) · Zbl 0326.60097
[3] Lobry, C., Controlabilité des systèmes non linéaires, SIAM J. Control, 8, 573-605 (1970) · Zbl 0207.15201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.